Would you have Chills when you have Coronary heart disease?
Summary: Chills is found among people with Coronary heart disease, especially people who are male, 60+ old, also have Coronary heart disease, and take medication Aspirin.
We study 33 people who have Chills and Coronary heart disease from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Coronary heart disease and Chills >>>
Coronary heart disease
Coronary heart disease (narrowing or blockage of the coronary arteries) can be treated by Plavix, Aspirin, Simvastatin, Lipitor, Crestor. (latest reports from 30,644 Coronary Heart Disease patients)
Chills (felling of cold) has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, pain, high blood pressure. (latest reports from 45,587 Chills patients)
On Jan, 7, 2015: 33 people who have coronary heart disease and Chills are studied.
Gender of people who have coronary heart disease and experienced Chills * :
Age of people who have coronary heart disease and experienced Chills * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Coronary artery disease (33 people, 100.00%)
- Hypertension (13 people, 39.39%)
- Atrial fibrillation (11 people, 33.33%)
- Pain (7 people, 21.21%)
- Prophylaxis (7 people, 21.21%)
- Headache (6 people, 18.18%)
- Acidosis (6 people, 18.18%)
- Tachypnoea (6 people, 18.18%)
- Pyrexia (6 people, 18.18%)
- Acute myeloid leukaemia (6 people, 18.18%)
Most common drugs used by these people * :
- Aspirin (15 people, 45.45%)
- Plavix (9 people, 27.27%)
- Albuterol (8 people, 24.24%)
- Isosorbide mononitrate (8 people, 24.24%)
- Furosemide (8 people, 24.24%)
- Potassium chloride (8 people, 24.24%)
- Magnesium sulfate (7 people, 21.21%)
- Metoprolol succinate (7 people, 21.21%)
- Lidocaine (6 people, 18.18%)
- Hydrocortisone (6 people, 18.18%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Coronary Heart Disease and Chills?
You are not alone! Join a mobile support group:
- support group for people who have Chills and Coronary heart disease
- support group for people who have Coronary heart disease
- support group for people who have Chills
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Are there any otc medications that can ease stomach pain caused by the use of colchicine (1 answer)
My boyfriend has gout and with severe attacks he takes his prescribed Colchine.
He is experiencing severe stomach pain and now has chills. I suggested that he may have taken too much of it and now he just wants immediate relief of his stomach pain......any suggestions or feedback from anyone with gout using Colchicine would be appreciated .
- Could statins have caused my type ii diabetes (1 answer)
Was on Zocor from 1998 after my heart attack and 1 stent to 2005 than switched to Vytorin in 2005 after 2 stents,and have been on Vytorin to present. Was diagnosed with Type 2 Diabetes in July 2011.
- Does isosorbide create pacs and pvcs
After a stent I was prescribed Isosorbide(30 mgs)Plavix and aspiren
I take a one a day vitamin one calcium tab one fish oil tab one synthroid.
- Does bvs stents cause increase in platelet count, i had 4 bvs stents 10 back,& my platelet count is 6 million.
Ten days ago had BVS stenting in my coronary arteries.total 4 stents....4 days prior to stenting my TMT was positive as I had chest discomfort one day prior to ti
- I am feeling more shortness of breath and my cardiologist says it is all in my head. how do i tell him otherwise
I had my first heart attack 15 years ago, second one 2 years later and triple bypass. I quit smoking then. I have been doing fairly fine and last year I had a defibrillator inserted. I was worried but this past few months were uneventful until march of this year. I woke up feeling very SOB and my heart was racing. I had to call an ambulance and I was told that I had atrial fibrillation. Since then I cannot even walk 10 meters without having to stop. I also feel a heaviness on my chest. I went to see my cardiologist last week and he said that my EF is 40% and everything looks fine. At the end he said that he cannot explain my symptoms other than maybe I am too worried and it is just up here ( as he pointed to his head!!). Please help me. Thank you.
More questions for: Coronary heart disease, Chills
You may be interested at these reviews (Write a review):
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Ranexa and erectile dysfunction
I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
- Seizure disorder med problems (1 response)
Velafaxine 150 mg. 1 per day.
In process of switching from Topiramate 50 mg. 1 pill in morning & one at night (going off of this because of kidney stones) Was on this medication approximately 10 years.
Lamotrigine 2 25mg pills in morning and 2 - 25 mg. pills at night.
On the 3rd day of the 2nd week of switching I started the nightmares. I took a one hour nap and had a nightmare that seemed like it went on the entire time. Even if I slept for 20 minutes I had a dream or nightmare. I've sometimes been known to have vivid dreams but never this constant in my entire life. Also, very seldom do I have such terrible dreams. So many in one evening. They are an occasional thing, not an all night long thing.
Also, I have sinus trouble occasionally. The same day the nightmares began I got a terrible headache behind my one eye and under my eye. I have no drainage yet anyway. Not sure if this is during the start up of this medicine, but if I had known it could cause trouble with sinus I would never have started it.
I was put on this as a quick back up plan when the medicine we agreed upon - Levetireacetam made me feel drunk feeling and I had to be careful just walking around my homes and steps.
- Chills while on tizanidine
Extremely sensitive to cold and have chills several times a day
- Trying to figure out my diagnosis . no doctor can figure it out (3 responses)
I have been having these fainting spells since I was 12 .. It starts with lower abdominal pain followed by feeling light headed then I black out and my body shakes kind of like a seizure but last a few seconds then I come to ..then I feel nausea and also I have chills
More reviews for: Coronary heart disease, Chills
Comments from related studies:
From this study (7 months ago):
20 broken bones, cold, had tooth pulled pieces of bone coming out, now another toothache next to the one just extracted
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.